# SDR ASOA2015080513448

- Difficulty date: August 5, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 28,239 hours, 19,979 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RECEIVED AFT SMOKE LAV, ACFT RETURNED TO DEPARTURE AFTER T/O, EMERGENCY DECLARED.  COMPLIED WITH COMPARTMENT WASH, DRY-OUT RUNS IAW AMM 72-00-00. ACFT OK FOR SERVICE.
